# SDR SWAA2018090424767

- Difficulty date: August 25, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LAP LOWER SKIN CRACKED BETWEEN BS 749.5 TO BS 751.5, STR 14R.  REPAIRED SKIN PER EA.
